# SDR ASOA2015020512155

- Difficulty date: January 12, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 28,421 hours, 26,229 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 601R3220013
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 409 FRAME SECTOR TO FUSELAGE SKIN ATTACH CAP ANGLE, HAS CORROSION AROUND FASTENER ON FWD SIDE BL 27.  REMOVED CORROSION FROM FS 409.0 FRAME SECTIONS IAW SRM 51-12-00.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00, TR 53-27.  ENGINEERING DISPOSITON REQUIRED.  UPON FURTHER INVESTIGATION, FOUND FS 409.00 FRAME SECTOR TO BE WITHIN LIMITS IAW SRM 53-0-00, TR 53-27, FIG 102, SHEET 1 & 2.
